MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 ELITE PLUS OGEE CUP 28/47; MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR CUPS

DEPUY INTERNATIONAL LTD - 8010379 ELITE PLUS OGEE CUP 28/47; MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR CUPS
Model Number 9653-28-047
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 03/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2013 via tha.It was reported that there was an indication of infection for several years, and the surgeon had administered antibiotic to the patient and followed infection¿s progress.However, on (b)(6) 2020, the removal surgery was performed.The surgeon removed the cup (p/n: 965328047), the head (p/n: 962734000), the c-stem (p/n: 961315000), the centralizer (p/n: 961246000), the end cap (p/n: 961226000) and the cement restrictor (p/n: 546014000) and placed a cement space molds.The surgery was completed, and it was unknown whether there was a surgical delay or not.No further information is available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Corrective action was not indicated.Device history lot : null.Device history batch : null.Device history review : null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ELITE PLUS OGEE CUP 28/47
Common Device Name
MISCELLANEOUS HIP CUP/LINER : HIP POLY ACETABULAR CUPS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key9900798
Report Number1818910-2020-09646
Device Sequence Number2827957
Product Code JDI
UDI-Device Identifier10603295318835
UDI-Public10603295318835
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K871867
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9653-28-047
Device Catalogue Number965328047
Device Lot Number3596566
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/15/2020
Supplement Date Received by Manufacturer04/23/2020
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date04/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
C-STEM CENTRALIZER; C-STEM PMMA END CAP; C-STEM SZ 2 HIGH OFFSET; CEMENT RESTRICTOR SIZE 3; ELITE MODULAR HD 28MM +3; ELITE PLUS OGEE CUP 28/47
Outcome Attributed to Adverse Event Required Intervention;